Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0019

Czasopismo

Demonstratio Mathematica. Warsaw Technical University Institute of Mathematics

Tytuł artykułu

On some Gołąb connections

Autorzy Hirica, I 
Treść / Zawartość http://demmath.mini.pw.edu.pl/access.php https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The aim of this paper is to study the notion of almost 1-principal Gołąb connections. We characterize some deformation algebras having the same principal vector fields. The last section is devoted to the study of some Gołąb connections on hypersurfaces.
Słowa kluczowe
PL koneksja Gołąba   odwzorowanie homotypowe   hiperpowierzchnia   pole wektorowe  
EN Gołąb connections   deformation algebras   hypersurfaces   vector fields  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica. Warsaw Technical University Institute of Mathematics
Rocznik 2006
Tom Vol. 39, nr 4
Strony 919--926
Opis fizyczny Bibliogr. 7 poz.
Twórcy
autor Hirica, I
  • University of Bucharest Faculty of Mathematics and Informatics 14 Academiei Str. 010014 Bucharest, Romania, ihirica@fmi.unibuc.ro
Bibliografia
[1] S. Gołąb, On semi-symmetric and quarter-symmetric linear connections, Tensor N.S. (1975), 249–254.
[2] I. E. Hirică, On geodesically and subgeodesically related pseudo-Riemannian spaces, Rend. Sem. Mat. Messina, Serie II, vol. 5 (1998), 99–107.
[3] R. S. Mishra, S. N. Pandey, On quarter-symmetric metric F-connections, Tensor N.S. 34 (1980), 1–7.
[4] L. Nicolescu, Champs presque principaux dans l'algebre de deformation, Rev. Roum. Math. Pures Appl. XXXVI, 4 (1981), 611–616.
[5] L. Nicolescu, I. E. Hirică, M. S. Stupariu, Champs m-speciaux dans l'algebre de deformation, An. Univ. Oradea, Fasc. Mat. Tom V (1995–1996), 119–134.
[6] L. Nicolescu, Sur les courbes presque m-principales asoociees a un champ tensoriel du type (1, 2), An. Univ. Bucuresti LIII (2004), 93–104.
[7] K. Yano, On the torse-forming directions in Riemannian spaces, Proc. Imp. Acad. Tokyo 20 (1944), 340–345.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0019
Identyfikatory